# SDR SWIA2023011367112

- Difficulty date: August 27, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 46,822 hours, 31,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Deformed
- Location: Bs 1015 S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SPLICE SUPPORT BRACKET DEFORMED AT BS 1015, STGR 19L.   REMOVED CLEAT AND FABRICATED A NEW CLEAT. INSTALLED THE NEW CLEAT IAW SRM 51-42-06-001-001, 51-24-21-001-001, 53-61-03 AND DWG MM670-36483. ORIG SUBMISSION DATE:  1/13/2023
